Nomads of the Galaxy
Version of Record online: 2 MAY 2012
© 2012 The Authors Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 423, Issue 2, pages 1856–1865, June 2012
How to Cite
Strigari, L. E., Barnabè, M., Marshall, P. J. and Blandford, R. D. (2012), Nomads of the Galaxy. Monthly Notices of the Royal Astronomical Society, 423: 1856–1865. doi: 10.1111/j.1365-2966.2012.21009.x
- Issue online: 8 JUN 2012
- Version of Record online: 2 MAY 2012
- Accepted 2012 March 28. Received 2012 March 26; in original form 2012 January 25
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!